Computers and Mathematics with Applications, ( ISI ), Volume (68), No (1), Year (2014-7) , Pages (1-12)

Title : ( Convergence analysis of Bernoulli matrix aproach for one-dimensional matrix hyperbolic equations of the first order )

Authors: EMRAN TOHIDI , Faezeh Toutounian Mashhad ,

Citation: BibTeX | EndNote

In this paper, an approximate approach based on Bernoulli operational matrices has been presented to obtain the numerical solution of first-order matrix hyperbolic partial differential equations under the given initial conditions. After using the operational matrices, we use the completeness of Bernoulli basis in which the main problem reduces to a system of algebraic equations. The solutions of this algebraic system are the coefficients of the truncated double Bernoulli series which are defined in the interval [0, 1]. Also, convergence analysis associated to the presented idea is provided under several mild conditions. Several numerical examples are considered to show the efficiency of the technique.

Keywords

First order matrix partial differential equations; Double Bernoulli series; Operational matrices of differentiation and integration; Convergence analysis; Hyperbolic
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1045194,
author = {TOHIDI, EMRAN and Toutounian Mashhad, Faezeh},
title = {Convergence analysis of Bernoulli matrix aproach for one-dimensional matrix hyperbolic equations of the first order},
journal = {Computers and Mathematics with Applications},
year = {2014},
volume = {68},
number = {1},
month = {July},
issn = {0898-1221},
pages = {1--12},
numpages = {11},
keywords = {First order matrix partial differential equations; Double Bernoulli series; Operational matrices of differentiation and integration; Convergence analysis; Hyperbolic equations},
}

[Download]

%0 Journal Article
%T Convergence analysis of Bernoulli matrix aproach for one-dimensional matrix hyperbolic equations of the first order
%A TOHIDI, EMRAN
%A Toutounian Mashhad, Faezeh
%J Computers and Mathematics with Applications
%@ 0898-1221
%D 2014

[Download]